Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Scrotal rash with edema

Premium Questions

doctor1 MD

more bothersome problem I have now. My testicles and entire scrotal region has severe edema problems ... be surgically drained and repaired. Along withthe testicles, the entier penis is deformed from the severe edema ...

doctor1 MD

heart failure , etc) Now I have developed scrotal edema. I've been told to take diuretic medication ... unacceptable, as is the scrotal edema. !) What can I do to resolve this conflict? 2)By the way, if i increase ...

doctor1 MD

both legs swelling, retaining water, skin very tight...plus rash in circular patches about 2 to 3 inches...patches of rash terrible itch...scratch constantly and have burning sensation... ...

doctor1 MD

My mother has pitting edema only in her left calf. She also has a rash and three wounds on her left calf and foot. She was checked for DVt, BUT IT WAS NEGATIVE. wHAT ELSE COULD IT BE? ...

doctor1 MD

, Hydrochlorothiazide 12.5 mg once a day & Amlodipine Besylate 10 mg daily. He has edema in his lower legs and a skin rash which some have said was fungus. It is not responding to fungus over the counter medication his dr ...

Public Forum Discussions

doctor1 MD

an area of penile edema and am interested in knowing I this is normal, and is there anything that I can do to releave this? I also. Have some scrotal edema as well. The penile edema doesn t go all the way around, isn ...

doctor1 MD

rashes. our GI doc thinks he could have HANE Hereditary Angioneurotic Edema. What is your oppinion ... every day those strange rashes mostly groin area and down the legs. last friday his lower lip swoll up ...

doctor1 MD

I have been traveling and walking a lot. Developed edema several days ago. It gets better overnight but does not go away. Yesterday I developed red splotches on my ankles and legs, up to the knees. I am ...

doctor1 MD

. Now, ten weeks later , I have developed dependent edema in my right calf. (swelling, itching, and rash ...

doctor1 MD

Patient has unilateral 2+ pitting edema of R lower leg from ankle to just below and lateral to R ...--has macular/papular rash on R lower/mid- calf Redness and swelling increase when lying down, and decrease when ...

doctor1 MD

periorbital edema. Lower lids hanging on his cheeks, upper lids swollen closed and cannot be pried apart. No rashes, skin issues, breathing issues. Resolves in a matter of hours. Tested for multiple things ...

doctor1 MD

for potential cause to my symptoms. Increased edema, non pitting, full body. Right hand joint pain. Hurts .... Fungal rash on feet. No knowledge of autoimmune conditions and Thyroid checked intermittently by PCP ...

doctor1 MD

I ve been experiencing edema in my feet, ankles and basically my whole body. I ve picked up 22 lbs ... had a deep red rash on my outer thigh. When I went to go back to check it I noticed it had a line ...

doctor1 MD

of edema, pain, redness. This took place 4 years ago and starting developing symptoms soon after her .... She is now starting to develop rashes on her foot. If we get the plate removed it is going to affect ...

doctor1 MD

My mom developed a rash back in Novemeber 2014. The rash comes and goes and changes areas on the body. Right now it is on the left lower leg with edema from the shin to the foot. She has been ...

Mobile Questions and Answers

doctor1 MD

It depends on the cause and the location of edema.

doctor1 MD

duolin inhalation lead to dysphonia,dry mouth,tremors,and muscle cramps occasionaly. very rarely patient develope hypersensitive reaction lik rashes,edema,laryngeal edema with it.

doctor1 MD

hi dear, If you have no problems with erection, and no pain/rash/edema, nothing to worry. Take care. Thank you.